MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. 3.0MM COMPRESSION SCREW SYSTEM - INTERFRAG

TREACE MEDICAL CONCEPTS, INC. 3.0MM COMPRESSION SCREW SYSTEM - INTERFRAG
Model Number SK18
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after an initial bunion surgery, a broken screw was discovered post-surgery.No other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery, a broken screw was discovered post-surgery.No other patient outcomes were reported as a result of this event.Additional information from the surgeon also indicates the first metatarsal was over-corrected.The device was not returned for evaluation as it currently remains implanted in the patient with no scheduled plans to revise.Device specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformances for possible kits and screws utilized in surgery were reviewed and no non-conformances or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported.The most likely cause of the reported event could not be determined as the device was not returned for evaluation.However, the device was likely subjected to excessive bending stresses which resulted in its breakage.The company will supplement the mdr as necessary and appropriate.

Brand Name
3.0MM COMPRESSION SCREW SYSTEM - INTERFRAG
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key17977023
Report Number3011623994-2023-00272
Device Sequence Number19739983
Product Code HWC
UDI-Device Identifier00853114006068
UDI-Public00853114006068
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Initial Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown